Volume 5, Issue 4


ارسال های اخیر

  • A note on transfer theorems 

    Yu, Haoran (University of Isfahan, 2016-12-01)
    ‎In this paper‎, ‎we generalize some transfer theorems‎. ‎In particular‎, ‎we derive one of‎ ‎the main results of Gagola (Contemp Math.‎, ‎524 (2010) 49-60) from our results‎.

  • A gap theorem for the ZL-amenability constant of a finite group 

    Choi, Yemon (University of Isfahan, 2016-12-01)
    It was shown in [‎A‎. ‎Azimifard‎, ‎E‎. ‎Samei and N‎. ‎Spronk‎, ‎Amenability properties of the centres of group algebras‎, J‎. ‎Funct‎. ‎Anal.‎, ‎256 no‎. ‎5 (2009) 1544-1564‎.] that the ...

  • Conjugacy separability of certain HNN extensions with normal associated subgroups 

    Wong, Kok Bin؛ Wong, Peng Choon (University of Isfahan, 2016-12-01)
    In this paper‎, ‎we will give necessary and sufficient conditions for certain HNN extensions of‎ ‎subgroup separable groups with normal associated subgroup to be conjugacy separable‎. ‎In fact‎, ‎we will show that these ...

  • A note on the coprime graph of a group 

    Dorbidi, Hamid Reza (University of Isfahan, 2016-12-01)
    ‎In this paper we study the coprime graph of a group $G$‎. ‎The‎ ‎coprime graph of a group $G$‎, ‎denoted by $Gamma_G$‎, ‎is a graph‎ ‎whose vertices are elements of $G$ and two distinct vertices $x$‎ ‎and $y$ are adjacent ...

  • A remark on group rings of periodic groups 

    Grigoryan, Artur (University of Isfahan, 2016-12-01)
    A positive solution of the problem of the existence of nontrivial pairs of zero-divisors in group rings of free Burnside groups of sufficiently large odd periods $n>10^{10}$ obtained previously by S‎. ‎V‎. ‎Ivanov and R‎. ...